MathSciNet Relay Station
MathSciNet bibliographic data
MR1662256 11G15 (11G18)
André, Yves Finitude des couples d'invariants modulaires singuliers sur une courbe algébrique plane non modulaire. (French) [Finiteness of pairs of singular modular invariants over a nonmodular plane curve] J. Reine Angew. Math. 505 (1998), 203–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement